# SDR SWAA2022032365562

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND AT #6 SPOILER UPPER SURFACE 18.25' FROM OB EDGE AND 6' FROM FWD EDGE / REPAIRED DISBOND ON #6 SPOILER UPPER SURFACE 18.25' FROM O/B EDGE AND 6' FROM FWD EDGE PER SRM 51-70-10-2R-3 AND SRM 51-70-10-2R-0.
